# SDR ASMF200707019

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 63,319 hours, 30,944 cycles
- Engine: Pwa PW4460
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 9008D093
- Part serial: RH5059
- Condition: Clogged
- Location: Apu Buss
- Part time: 28,852 hours, 18,055 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, AC CROSS TIE AND APU RT BUSS LIGHTS TURNED ON.  BCU WAS REPLACED IAW MM 24-20-00  AND AC CROSS TIE LIGHT TURNED OFF, BUT RT BUSS LIGHT CONTINUED ON. RT BUSS LIGHT WAS DEFERRED BY MEL 24-1-1 AND AIRCRAFT WAS DISPATCHED. AFTER, AIRCRAFT RETURNED OF FLIGHT DUE TO THE SAME FAILURE AND CAPTAIN PERFORMED ABNORMAL PROCEDURE. DURING MAINTENANCE CHECK, THE RT AUX POWER RELAY WAS DETECTED CLOGGED. THE RELAY WAS REPLACED IAW MM 24-20-06, TESTED CORRECT.
